Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains:
Gespeichert in:
1. Verfasser: | |
---|---|
Format: | Buch |
Sprache: | Undetermined |
Veröffentlicht: |
Bonn
Rheinische Friedrich-Wilhelms-Univ.
1988
|
Schriftenreihe: | Preprint / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen
31 |
Schlagworte: | |
Beschreibung: | Literaturverz. S. 28 - 31 |
Beschreibung: | 31 S. |
Internformat
MARC
LEADER | 00000nam a2200000 cb4500 | ||
---|---|---|---|
001 | BV001833802 | ||
003 | DE-604 | ||
005 | 19940823 | ||
007 | t | ||
008 | 890417s1988 gw |||| 00||| und d | ||
035 | |a (OCoLC)631675496 | ||
035 | |a (DE-599)BVBBV001833802 | ||
040 | |a DE-604 |b ger |e rakddb | ||
041 | |a und | ||
044 | |a gw |c DE | ||
049 | |a DE-19 |a DE-706 | ||
084 | |a SK 560 |0 (DE-625)143246: |2 rvk | ||
100 | 1 | |a Meier, Michael |e Verfasser |4 aut | |
245 | 1 | 0 | |a Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |c Michael Meier |
264 | 1 | |a Bonn |b Rheinische Friedrich-Wilhelms-Univ. |c 1988 | |
300 | |a 31 S. | ||
336 | |b txt |2 rdacontent | ||
337 | |b n |2 rdamedia | ||
338 | |b nc |2 rdacarrier | ||
490 | 1 | |a Preprint / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen |v 31 | |
500 | |a Literaturverz. S. 28 - 31 | ||
648 | 7 | |a Geschichte 1800-1848 |2 gnd |9 rswk-swf | |
650 | 0 | 7 | |a Literatur |0 (DE-588)4035964-5 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Deutsch |0 (DE-588)4113292-0 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Gesellschaftskritik |0 (DE-588)4020643-9 |2 gnd |9 rswk-swf |
650 | 0 | 7 | |a Satire |0 (DE-588)4051752-4 |2 gnd |9 rswk-swf |
689 | 0 | 0 | |a Deutsch |0 (DE-588)4113292-0 |D s |
689 | 0 | 1 | |a Satire |0 (DE-588)4051752-4 |D s |
689 | 0 | 2 | |a Geschichte 1800-1848 |A z |
689 | 0 | |5 DE-604 | |
689 | 1 | 0 | |a Deutsch |0 (DE-588)4113292-0 |D s |
689 | 1 | 1 | |a Literatur |0 (DE-588)4035964-5 |D s |
689 | 1 | 2 | |a Gesellschaftskritik |0 (DE-588)4020643-9 |D s |
689 | 1 | 3 | |a Geschichte 1800-1848 |A z |
689 | 1 | |5 DE-604 | |
810 | 2 | |a Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen |t Preprint |v 31 |w (DE-604)BV001831614 |9 31 | |
999 | |a oai:aleph.bib-bvb.de:BVB01-001220078 |
Datensatz im Suchindex
_version_ | 1804116306854674432 |
---|---|
any_adam_object | |
author | Meier, Michael |
author_facet | Meier, Michael |
author_role | aut |
author_sort | Meier, Michael |
author_variant | m m mm |
building | Verbundindex |
bvnumber | BV001833802 |
classification_rvk | SK 560 |
ctrlnum | (OCoLC)631675496 (DE-599)BVBBV001833802 |
discipline | Mathematik |
era | Geschichte 1800-1848 gnd |
era_facet | Geschichte 1800-1848 |
format | Book |
fullrecord | <?xml version="1.0" encoding="UTF-8"?><collection xmlns="http://www.loc.gov/MARC21/slim"><record><leader>01833nam a2200469 cb4500</leader><controlfield tag="001">BV001833802</controlfield><controlfield tag="003">DE-604</controlfield><controlfield tag="005">19940823 </controlfield><controlfield tag="007">t</controlfield><controlfield tag="008">890417s1988 gw |||| 00||| und d</controlfield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(OCoLC)631675496</subfield></datafield><datafield tag="035" ind1=" " ind2=" "><subfield code="a">(DE-599)BVBBV001833802</subfield></datafield><datafield tag="040" ind1=" " ind2=" "><subfield code="a">DE-604</subfield><subfield code="b">ger</subfield><subfield code="e">rakddb</subfield></datafield><datafield tag="041" ind1=" " ind2=" "><subfield code="a">und</subfield></datafield><datafield tag="044" ind1=" " ind2=" "><subfield code="a">gw</subfield><subfield code="c">DE</subfield></datafield><datafield tag="049" ind1=" " ind2=" "><subfield code="a">DE-19</subfield><subfield code="a">DE-706</subfield></datafield><datafield tag="084" ind1=" " ind2=" "><subfield code="a">SK 560</subfield><subfield code="0">(DE-625)143246:</subfield><subfield code="2">rvk</subfield></datafield><datafield tag="100" ind1="1" ind2=" "><subfield code="a">Meier, Michael</subfield><subfield code="e">Verfasser</subfield><subfield code="4">aut</subfield></datafield><datafield tag="245" ind1="1" ind2="0"><subfield code="a">Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains</subfield><subfield code="c">Michael Meier</subfield></datafield><datafield tag="264" ind1=" " ind2="1"><subfield code="a">Bonn</subfield><subfield code="b">Rheinische Friedrich-Wilhelms-Univ.</subfield><subfield code="c">1988</subfield></datafield><datafield tag="300" ind1=" " ind2=" "><subfield code="a">31 S.</subfield></datafield><datafield tag="336" ind1=" " ind2=" "><subfield code="b">txt</subfield><subfield code="2">rdacontent</subfield></datafield><datafield tag="337" ind1=" " ind2=" "><subfield code="b">n</subfield><subfield code="2">rdamedia</subfield></datafield><datafield tag="338" ind1=" " ind2=" "><subfield code="b">nc</subfield><subfield code="2">rdacarrier</subfield></datafield><datafield tag="490" ind1="1" ind2=" "><subfield code="a">Preprint / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen</subfield><subfield code="v">31</subfield></datafield><datafield tag="500" ind1=" " ind2=" "><subfield code="a">Literaturverz. S. 28 - 31</subfield></datafield><datafield tag="648" ind1=" " ind2="7"><subfield code="a">Geschichte 1800-1848</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Literatur</subfield><subfield code="0">(DE-588)4035964-5</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Deutsch</subfield><subfield code="0">(DE-588)4113292-0</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Gesellschaftskritik</subfield><subfield code="0">(DE-588)4020643-9</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="650" ind1="0" ind2="7"><subfield code="a">Satire</subfield><subfield code="0">(DE-588)4051752-4</subfield><subfield code="2">gnd</subfield><subfield code="9">rswk-swf</subfield></datafield><datafield tag="689" ind1="0" ind2="0"><subfield code="a">Deutsch</subfield><subfield code="0">(DE-588)4113292-0</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="1"><subfield code="a">Satire</subfield><subfield code="0">(DE-588)4051752-4</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="0" ind2="2"><subfield code="a">Geschichte 1800-1848</subfield><subfield code="A">z</subfield></datafield><datafield tag="689" ind1="0" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="689" ind1="1" ind2="0"><subfield code="a">Deutsch</subfield><subfield code="0">(DE-588)4113292-0</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="1" ind2="1"><subfield code="a">Literatur</subfield><subfield code="0">(DE-588)4035964-5</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="1" ind2="2"><subfield code="a">Gesellschaftskritik</subfield><subfield code="0">(DE-588)4020643-9</subfield><subfield code="D">s</subfield></datafield><datafield tag="689" ind1="1" ind2="3"><subfield code="a">Geschichte 1800-1848</subfield><subfield code="A">z</subfield></datafield><datafield tag="689" ind1="1" ind2=" "><subfield code="5">DE-604</subfield></datafield><datafield tag="810" ind1="2" ind2=" "><subfield code="a">Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen</subfield><subfield code="t">Preprint</subfield><subfield code="v">31</subfield><subfield code="w">(DE-604)BV001831614</subfield><subfield code="9">31</subfield></datafield><datafield tag="999" ind1=" " ind2=" "><subfield code="a">oai:aleph.bib-bvb.de:BVB01-001220078</subfield></datafield></record></collection> |
id | DE-604.BV001833802 |
illustrated | Not Illustrated |
indexdate | 2024-07-09T15:36:25Z |
institution | BVB |
language | Undetermined |
oai_aleph_id | oai:aleph.bib-bvb.de:BVB01-001220078 |
oclc_num | 631675496 |
open_access_boolean | |
owner | DE-19 DE-BY-UBM DE-706 |
owner_facet | DE-19 DE-BY-UBM DE-706 |
physical | 31 S. |
publishDate | 1988 |
publishDateSearch | 1988 |
publishDateSort | 1988 |
publisher | Rheinische Friedrich-Wilhelms-Univ. |
record_format | marc |
series2 | Preprint / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen |
spelling | Meier, Michael Verfasser aut Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains Michael Meier Bonn Rheinische Friedrich-Wilhelms-Univ. 1988 31 S. txt rdacontent n rdamedia nc rdacarrier Preprint / Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen 31 Literaturverz. S. 28 - 31 Geschichte 1800-1848 gnd rswk-swf Literatur (DE-588)4035964-5 gnd rswk-swf Deutsch (DE-588)4113292-0 gnd rswk-swf Gesellschaftskritik (DE-588)4020643-9 gnd rswk-swf Satire (DE-588)4051752-4 gnd rswk-swf Deutsch (DE-588)4113292-0 s Satire (DE-588)4051752-4 s Geschichte 1800-1848 z DE-604 Literatur (DE-588)4035964-5 s Gesellschaftskritik (DE-588)4020643-9 s Rheinische Friedrich-Wilhelms-Universität Bonn, Sonderforschungsbereich 256, Nichtlineare Partielle Differentialgleichungen Preprint 31 (DE-604)BV001831614 31 |
spellingShingle | Meier, Michael Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains Literatur (DE-588)4035964-5 gnd Deutsch (DE-588)4113292-0 gnd Gesellschaftskritik (DE-588)4020643-9 gnd Satire (DE-588)4051752-4 gnd |
subject_GND | (DE-588)4035964-5 (DE-588)4113292-0 (DE-588)4020643-9 (DE-588)4051752-4 |
title | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |
title_auth | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |
title_exact_search | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |
title_full | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains Michael Meier |
title_fullStr | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains Michael Meier |
title_full_unstemmed | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains Michael Meier |
title_short | Asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |
title_sort | asymptotic behavior of solutions of some quasilinear elliptic systems in exterior domains |
topic | Literatur (DE-588)4035964-5 gnd Deutsch (DE-588)4113292-0 gnd Gesellschaftskritik (DE-588)4020643-9 gnd Satire (DE-588)4051752-4 gnd |
topic_facet | Literatur Deutsch Gesellschaftskritik Satire |
volume_link | (DE-604)BV001831614 |
work_keys_str_mv | AT meiermichael asymptoticbehaviorofsolutionsofsomequasilinearellipticsystemsinexteriordomains |